# SDR DL72W970436

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 651782119
- Condition: Cracked
- Location: A Hyd Syst
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYS-A HYD QTY LEAKED BELOW 2.5 GALS COMPLETED POM PROCEDURES LEAK STOPPED WITH PRESSURE OFF.  FOUND A-SYS MODULE LEAKING.  BORROWED PART FROM FEDX (S/N 260SA), INSTALLED.  PERFORMED OPERATIONAL CK OUT, ALL NML NO LEAKS.
